MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQ REV LOCKING SCREW
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: concomitant products.Equinoxe reverse 38mm glenosphere (cat# 320-01-38 / serial# (b)(4).Equinoxe reverse 38mm humeral liner +0 (cat# 320-38-00 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported approximately one year post initial tsa, the female patient complained of pain.The doctor requested an mri and verified that the screw.Reverse glenosphere was broken.Verified by resonance that the prosthesis was correctly fixed.Explanted material will be sent for analysis.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of either off-axis seating of the glenosphere on the baseplate or incomplete seating of the glenosphere locking screw at the time of implantation.Incomplete seating of the screw may have been due to bone graft or allograft being retained on the screw-hole threads of the baseplate, the glenosphere locking screw being cross-threaded into the baseplate, or a combination of the two, which led to the inability to fully seat the glenosphere onto the baseplate.However, this cannot be confirmed as the devices were not returned for evaluation, and photographs of the explanted devices and immediate post-operative radiographs of the index surgery were not provided.The most probable root cause associated with the reported event of ¿screw breakage¿ is associated with a partial or full-thickness crack of a screw, either during implantation or sometime after.Furthermore, the most probable root cause associated with the event of ¿device dislodged or dislocated¿ is associated with the device not remaining in an expected location.Section d10: device available for evaluation.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16541948
Report Number1038671-2023-00435
Device Sequence Number12565704
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model NumberEQ REV LOCKING SCREW
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer08/03/2023
09/22/2026
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date08/28/2023
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale